# SDR A6WA200940742

- Difficulty date: November 5, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 14,489 hours, 13,518 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7319
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT RECEIVED UNCOMMANDED FLT SPOILER DEPLOY CAUTION MSG WITH FLT SPOILER HANDLE IN STOWED POSITION.  HAD A LIGHT BUFFET ASSOCIATED WITH CAUTION MSG.  REF QRH NO FURTHER PILOT ACTION REQUIRED.  FLT SPOILER DEPLOY CAUTION MSG APPEARED 3 TIMES.  R & R RT FLIGHT SPOILER OTBD PCU IAW AMM 27-62-01.  CHECKS GOOD NO LEAKS NOTED.
